# SDR ASAA2021061335088

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,927 hours, 11,817 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW OVERHEAT ILLUMINATED ON CLIMB OUT.  GROUNDED - YES. LIGHT EXTINGUISHED AFTER TURNING SWITCH OFF FOR 5 MINUTES AND THEN BACK ON PER ASA 737NG QRH
